A member asked:
i am on last week & 1/2 of using prolensa and durazol after cataract surgery. have had sore mouth and damaged taste buds. is there something to take or will all this stop after meds end. family doctor said to increase gerd meds and dissolve my lorazepam o
1 doctor answer
A Verified Doctor answered
A US doctor answered Learn more
Very little, if any,: ...of your eye drops can make their way to your mouth and tongue. If this problem started after cataract surgery, it may be a coincidence. Good oral hygiene (thoroughly brushing your teeth twice daily & rinsing mouth out with warm water after eating may help this damage to heal. Meanwhile, take the advice of you family doctor. Best wishes. Dr. Anne.
Answered on Feb 5, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!